Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Classification of normal subgroups of the modular group
HTML articles powered by AMS MathViewer

by Morris Newman PDF
Trans. Amer. Math. Soc. 126 (1967), 267-277 Request permission
References
  • H. S. M. Coxeter and W. O. J. Moser, Generators and relations for discrete groups, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Band 14, Springer-Verlag, Berlin-Göttingen-New York, 1965. MR 0174618
  • I. M. S. Dey, Schreier systems in free products, Proc. Glasgow Math. Assoc. 7 (1965), 61–79 (1965). MR 188279
  • R. C. Gunning, Lectures on modular forms, Annals of Mathematics Studies, No. 48, Princeton University Press, Princeton, N.J., 1962. Notes by Armand Brumer. MR 0132828
  • M. I. Knopp and M. Newman, Congruence subgroups of positive genus of the modular group, Illinois J. Math. 9 (1965), 577–583. MR 181675
  • Morris Newman, A complete description of the normal subgroups of genus one of the modular group, Amer. J. Math. 86 (1964), 17–24. MR 163966, DOI 10.2307/2373033
  • Morris Newman, Free subgroups and normal subgroups of the modular group, Illinois J. Math. 8 (1964), 262–265. MR 159865
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.21
  • Retrieve articles in all journals with MSC: 10.21
Additional Information
  • © Copyright 1967 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 126 (1967), 267-277
  • MSC: Primary 10.21
  • DOI: https://doi.org/10.1090/S0002-9947-1967-0204375-3
  • MathSciNet review: 0204375